# SDR DALA13061985640

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE COMMON TO HYD DISCONNECT DOUBLER FOUND CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED NEW ALL IAW SRM 51-40-02 PG 6 & 7
